Periodic solutions of a system with impulsive action at nonfixed times

  • O. V. Ivashchuk Киев. нац. ун-т технологий и дизайна Київ. нац. ун-т iм. Т. Шевченка

Abstract

We obtain conditions for the existence of a periodic solution of a system with impulses at variable times.
Published
25.04.2013
How to Cite
IvashchukO. V. “Periodic Solutions of a System With Impulsive Action at Nonfixed Times”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 4, Apr. 2013, pp. 486-93, http://umj.imath.kiev.ua/index.php/umj/article/view/2433.
Section
Research articles